# SDR 07FDEA00168

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Maint Error
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CHORD AND INTERCOSTAL ATTACHMENT HAS DOUBLE   DRILLED/MISREPAIRED FASTENER HOLES AT BS 400, RBL 12, WL 208.  REMOVED DAMAGE ON UPPER CHORD, REPAIRED AREA REF SRM 53-10-08 FIG 3, TABLE I.  REMOVED AND REPLACED INTERCOSTAL AT 400-420, REF BOEING DRWG 65-6495.  TREATED, PRIMED REF SRM 51-10-02 PG 1-2.  CLASSIFIED AS MAJOR REPAIR.
